Hair Loss Information by William Rassman, MD /
Because of an erectile dysfunction, an urologist (seen in early 2008) gave me pantestone (40 mg) orange pills without any blood analysis. I didn’t need these pills!
So, I’ve been taking pantestone pills for a week, once a day since 2008. But one day, i took about 10 or 15 pills at a time because i thought i could get a better result. Since that day, i’m losing my hair on the temples and now, 6 years later, i’m at least at the second stage of Norwood Hamilton. My testosterone level is normal now. i would like to know if is it because of these pills that i’m losing hair and having a similar evolution as my fathers’.
SAVE the Planet Act NOW..!!
Thank you for reading. Hope you could answer me because i’m getting anxious about these pills and i have got a lot of remorse of having taking it.
Pantestone is apparently a testosterone pill sold in some European countries. Taking testosterone will cause hair loss in individuals who are carrying the genes for balding.
You mentioned that you are now a Norwood class 2 pattern, which suggests to me that you might have a maturing hairline rather than balding. Some people confuse the evolving maturing male hairline with genetic MPB, and without seeing your photos, I can not tell the difference.
Dr. William Rassman has been recognized for contributions to society, receiving the Governor’s Award from the Vermont Council on World Affairs (1976), a national award for contributions in Energy Innovation, presented by the Secretary of the Interior, Washington, D.C. (1984) and the prestigious Golden Follicle Award presented by International Society for Hair Restoration Surgeons (2004)
Article courtesy of : http://www.hairlossnaturalsolution.com/